# SDR AMTA200600461

- Difficulty date: August 1, 2006
- Submitted: August 10, 2006
- Operation: Air carrier
- Aircraft: N305TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30706
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: No Test
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CARGO FIRE TEST FAILED AFT CARGO FIRE LIGHT DOES NOT COME ON, DETECTOR FAULT LIGHT COMES ON, DET SELECT SWITCH AT NORMAL.  PERFORMED FIM, NO FAULTS NOTED, CARTGO FIRE TEST, OK.  (K)
